# SDR SWIA200718008

- Difficulty date: March 11, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,585 hours, 43,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK GIVES SLIGHT OVERHEATED ODOR IMMEDIATELY AFTER TAKEOFF.  OPERATED RIGHT PACK FOR SEVERAL MINUTES AND COULD NOT DUPLICATE.  OPERATIONAL CHECKS GOOD.
